# SDR SIMA200727701

- Difficulty date: October 1, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 19,589 hours, 19,812 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 14570242401
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF WHEN GEAR LEVER HANDLE PLACED IN "UP" POSITION RECEIVED EICAS MESSAGES "LG LEVER DISAGREE "HYD SYS 1 FAIL" HYD SYS 1 INOP" HYD 1 LOW QTY" E1 HYD PUMP FAIL.  DECLARED AN EMERGENCY AFTER A FLYBY CREW LANDED UNEVENTFULLY.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR  UP HYDRALIC HOSE P/N 145-70242-401.  REPLACED NR 1 EMDP P/N MPEV30086 S/N MS684677.  REPLACED E1 HYD PUMP P/N 971808 MOD D S/N MX611193.  REPLACED 3 HYD FILTERS P/N 31829-3.  AIRCRAFT RETURNED TO SERVICE.
